# SDR CA120127006

- Difficulty date: January 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 929 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6597 · Tail Rotor Drive System Wiring
- Part: Link Assy
- Part number: 355A57225801
- Condition: Misinstalled
- Location: Yaw Petensiomete
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 600 HR INSPECTION, YAW PETENSIOMETER LINK FOUND IMPROPELY INSTALLED, AMM 76-11-04, REMOVAL, INSTALLATION, ADJUSTMENT INSTRUCTIONS DOES NOT ILLUSTRATE THE PROPER ASSEMBLY OF LINK, ITEM 7, WHETHER OT IS ASSEMBLIES ABOVE OR BELOW THE LEVER ASSY, ITEM 8 OF AMM 76-11-04, 5-2 PAGE 3 OF 3.
